# SDR SWAA2017051713798

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 57,539 hours, 33,527 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CLIMBING OUT OF DEPARTURE CONTROL REPORTED THAT TOWER SAID WE HAD FLUID VENTING OFF LEFT SIDE OF AIRCRAFT.  FOUND AUTO SLAT CONTROL MODULE B-NUT FITTING LEAKING HYDRAULIC FLUID. R&R O-RING PER SIP.
